| Model Number |
XELAED002B |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to the defective pads.The pads were scrapped after testing.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator displayed an " electrode fault " message using these electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.